# SDR PLGA97601A

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744BA
- Make and model: Saab SF340A
- Aircraft serial: 340A105
- System (JASC): 2612 · Fire Detection
- Part: Weu
- Part number: 004WS00
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4380 - AFTER TAKEOFF CREW RECEIVED A FIRE WARNIGN ON RIGHT ENGINE.  THE FIRE WARNING LIGHT ON CWP, MASTER WARNING AND 'T' HANDLE ALL ILLUMINATED BUT THERE WAS NO ORAL CHIME.  CREW CLEARED MASTER WARNING AND ALL LIGHTS EXTINGUISHED.  AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED WEU AND AIRCRAFT TEST FLOWN WITH NO PROBLEMS ENCOUNTERED REF ODR PLGA970531A.  (M)
